Couldn't find what you looking for?

TRY OUR SEARCH!

My first experience with OTC drug overdoses was with Diphenhydramine Hydrochloride. I am a 120lb 14yr old male, and the amount I took for my first trip was 425mg. It was so weird. It felt like I weighed 300 lbs, I had several convulsions, I had severe drowsiness, I constantly stumbled over words, my speech was slurred, I stopped mid-sentence, my speech was incoherent, I could not urinate easily, I hallucinated (I saw what appeared to be millions of little hairs on the walls of my room and a constant heartbeat of the walls), my mouth was dry, my throat was sore, I constantly needed water, and I fell asleep at random times. I remember Looking into my bag the next day at school and pulling out a sheet of looseleaf with 5 pages worth of notes messily and sloppily crammed into one page.  Now, about 2 days later, I did it again with 375 mg, and then again over the next two days, but the effects were not as good. I haven't done it in 1 week and 5 days, and I am thinking of taking 500mg tomorrow. Should I? If so, should I take more, due to a partial tolerance?

Loading...

Hi guest,

You are going down a very slippery road to addiction my friend.  What happened to smoking some pot for fun?  Find some new friends, find a girlfriend, get a hobby - skate boarding, idk just not drugs and that intense.

Enjoy your life free of narcotics.

Reply

Loading...

i hope to god u wait a good amount before taking any let alone taking at all
its super f*****g easy to get addicted to otc meds man
Reply

Loading...

Yea I agree if u want to get high just stick to weed.
Reply

Loading...